Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
198 Doctors are Online

Slippery stools, urge to pass stools after abdominal pain. Recurring even after taking medicines. Symptoms of IBS?

Hello Dr. I m 27 years old and I have been suffering from stomach disorder since previous 1 year. Every time when it becomes alright again after some days due to eating some food it again goes bad.. My symptoms are very much near to IBS ...and I showed to one gastroenterologist and he gave me some medicine (Meva C) and my stomach was good..but again after 1month approx I took some food (beans or rajma ) in lunch and dinner and my stomach again gone bad...and this time I was also having cold and fever ..before my stomach gone bad.. and as my stomach goes bad it shows the symptoms of if I m out or tensed I feel urgency to go to toiled..and pain in lower abdominal and some time it starts from upper abdominal..Some of my questions are: 1. if this is IBS then how its going to be cured. 2. If in future I again met with some stomach disorder (which is very common) then which medicine should I prefer ? and do i need to tell my Dr. about IBS ? 3. this is like a cycle which is not coming to an end, I take some medicine my stomach becomes alright and then if it goes bad then again it show the same symptoms of IBS... My Symptoms are: 1. feeling pain in lower abdominal with urgency to go to toilet. 2. In beginning stool is slippery. 3. If I m out or tensed I feel urgency to go to toiled starting with a pain in lower abdominal. 4. 3-4 bowling moments a day. And i take a Antidiarrheal like Redotil is that ok to take if I face this problem in odd time and can t see a Dr. ?
Asked On : Fri, 16 Nov 2012
Answers:  1 Views:  292
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Topics
General & Family Physician 's  Response
Hello and welcome,

Your description is a very close and almost accurate match of IBS. As you are well aware of the symptoms let us not discuss that.

The best treatment for IBS is the knowledge of your condition. You need to be aware of the food that can cause the condition, or prove to be a stimulus in your case.

The best options are to avoid food which can be natural laxatives, and increase fiber in your diet.

Meva C is a good drug and I would advice the same to you.

Now answering your questions:

1. Yes, this is most probably IBS, and the treatment for IBS is Meva C, instructed by your physician and the treatment might have to be taken with regular intervals to help keep your symptoms absent or at their minimum. Unfortunately there is no other treatment to completely cure IBS.

2. If you follow your Physicians instructions on treatment regime, you shouldn't have any trouble in the future. Learning that this condition is going to stay is the best way to tackle it, along with a healthy diet which best suits you and your system.

3. Most IBS patients experience a cycle, and this is the same reason you only find temporary relief with medication, and especially once the course has been completed. Discuss in detail with your doctor to understand the requirement of a cycle in your treatment as well, before the recurrence of symptoms.

I wish you the best in health and life.
Answered: Mon, 19 Nov 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor